# SDR UALA2011041901901

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 65,357 hours, 24,028 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INBOARD WING LEADING EDGE BULLNOSE HAS DAMAGE.  IN REFERENCE TO SMC002, NEED TO REMOVE THE LT WING FIXED L/E PANEL UNDER NR 6 SLAT THAT HAS 7 CRACKS AND A COUPLE OF DELAM AREAS AND REMOVED AND REPLACED TO SHOP. 90% OF FASTENERS ARE REMOVED, NEED TO CONTINUE REMOVING FASTENERS.  PANEL ORDERED UNDER OSTF H2511.  L/E PANEL UNDER NR 6 SLAT REMOVED & SENT TO SHOP 273 ON R39998.  REINSTALLED SAME NR 4 SLAT PER MM.  OPS CHK OK TAGS REMOVED FROM FLIGHT DECK.  INSPECTED NR 4 SLAT INSTALLATION PER MM, FOUND OKAY.
